# SDR P2EA99263

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SEAT TRACK WEB CRACKED AT BS 706 AND BS 727 BETWEEN WL 203.1 AND 208.1.  REPAIRED IAW COOPESA EO COO-SJO-3-53-500-98.  (M)
